Volume 12 Number 1, April 2011


Sheng-Yi Hsu and Mau-Hsiang Shih
A proof of Fritz John ellipsoid theorem
M. Sababheh and R. Khali
Remotal points and a Krein-Milman type theorem
Syuuji Yamada, Tamaki Tanaka and Tetsuzo Tanino
Outer approximation method incorporating the Ferrari's method for solving a quadratic DC programming problem
S. Washio, S. Yamada, T. Tanaka and T. Tanino
Improvement indices keeping the feasibility in data envelopment analysi
Alexander J. Zaslavski
The existence and structure of approximate solutions of dynamic discrete time zero-sum games
Hang-Chin Lai and Jen-Chwan Liu
A new characterization on optimality and duality for nondifferentiable minimax fractional programming problems
Radu Ioan Boţ and Sorin-Mihai Grad
Extending the classical vector Wolfe and Mond-Weir duality concepts via perturbations
Li-Min Liu and Shyh-Nan Lee
On IC-colorings for complete partite graphs
Davide La Torre, Nicolae Popovici and Matteo Rocca
A note on explicitly quasiconvex set-valued maps
Tatsuya Watanabe
Two positive solutions for an inhomogeneous scalar field equation
Filippo Bracci, Mark Elin and David Shoikhet
Normal forms and linearization of holomorphic dilation type semigroups in several variables
Eva Kopecká and Simeon Reich
Alternating projections and orthogonal decompositions
Jonathan M. Borwein, Simeon Reich and Shoham Sabach
A characterization of Bregman firmly nonexpansive operators using a new monotonicity concept
Toru Maruyama, Wataru Takahashi and Masayuki Yao
Fixed point and mean ergodic theorems for new nonlinear mappings in Hilbert spaces spaces

Yokohama Publishers

yokohama publishers